Detail publikace

On closure operations induced by binary relations

Originální název

On closure operations induced by binary relations

Anglický název

On closure operations induced by binary relations

Jazyk

en

BibTex


@article{BUT45836,
  author="Josef {Šlapal}",
  title="On closure operations induced by binary relations",
  chapter="45836",
  journal="Revue Romaine Mathematicae Pures et Appliquée",
  volume="33",
  year="1988",
  month="january",
  pages="623",
  type="journal article"
}